MathSciNet Relay Station
MathSciNet bibliographic data
MR1234596 (94i:47066) 47D06 (47A10 47A35 47B65)
Räbiger, Frank Stability and ergodicity of dominated semigroups. I. The uniform case. Math. Z. 214 (1993), no. 1, 43–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement